# SDR 2007UALA01259

- Difficulty date: April 19, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 23,032 hours, 3,008 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ARRIVAL CHECK FOUND RUDDER UPPER POWER CONTROL PACKAGE HYD HEAVY LEAK.  [SUP 05-18-07]  REPLACED UPPER RUDDER POWER CONTROL UNIT. REF MM 27-21-11 P401. COMPLETED OPERATIONAL CHK AND LEAK CHECK .  BOTH CHECKED OK.
